Post # 1
Hello fellow Bee’s… So i have been doing some research about Birth control… particularly the one I am on… I have been on Necon 1/35 for 4 years. Never had any problems with it love it and have always told myself I never want to change BRANDS of BC because this one was so right for me. But I have started looking at pictures of myself from 4 years ago to now , I have gained SO much weight… now granted I am four years older but still one side affect could be weight gain… My sister takes the same pill and I have noticed the same thing in her as well. It’s been extremely hard for me to lose weight within the last 4 years too… Like eating healthy/dieting and exercising does not help me much…. I have to literally work out HOURS throughout the day everyday to notice weight loss …. I’ve always known that losing weight was HARD , but I think maybe my birth control is making me stay overweight. Has anyone else had this problem? Or is anyone on a birth control that has NOT caused them to fain weight at all? Thanks Bees!
Post # 3
yeah, that’s why I stopped taking bc pills. They all made me bloated and made my boobs gigantic.
Post # 4
I haven’t really noticed a problem with weight gain on any pill. I am getting a bit more bloated at times now that I’m on Nuvaring but it clears up on its own. You might want to try a different pill. I’m not sure about that one, but there are a lot of new ones that have very low hormones in them.
Post # 5
I was on Yaz and now I have Mirena, and i didnt/havent gained any weight. I have been on BC since I was a senior in HS and i have stayed the same size. You also have to think that BC affects everyone in different ways so you might want to change and see if you can find something you like
Post # 6
@Chiotilidieo: So, I was on the EXACT same birth control and definitely gained 15 pounds shortly after I went on it. At first, I thought it was my “freshman 15” since I had just started college, but after being on it for 10 years (and not being able to lose that 15 pounds no matter how hard I tried), I just came off of it in June 2010.
Let me tell you, I dropped weight like there was no tomorrow! I suddenly dropped a good 15 pounds over the course of 2 months. For me, that’s really unusual, especially since I always exercise and my weight never shifts. It was so bad that some of my friends started to notice and asked if I was alright. I had to confess to some of them that I had just come of BC and that was the only thing I could think of.
So yes, I definitely gained and lost weight by going on and off of Necon!
Post # 7
This is actually the #1 reason why I stopped taking BC. I was on Yaz for almost 5 years. In that 5 years I have gained 20 pound. I did not change my working out habbits or my eating habbits at all but I still gained weight. I would work out 3 hours a day and eat like a rabbit and I would loose 2 or 3 lbs. I got fed up with it so I decided to take myself off of it.
ETA: I stopped taking the pill a week and a half ago so I haven’t noticed any changes with weight yet, but I have noticed that I am not as tired as I was before.
Post # 8
I dont think mine is, but I’ve only been taking it for about a year (and took 5-6 months off after the frist 3 months) so now i’ve only been back on it for 4 months. I dont work out at all and eat pretty healthy I think, and my body has always just kept a pretty constant weight +/- 2 lbs. I take Aviane.
Post # 9
@2PeasinaPod: AHHH! That is SO nice to know! I go back to my GYN in April and I definately think I am going to talk to her about switching…. I just don’t know which one to switch too because I don’t want my hormones getting all out of whack. Did you switch to a different pill or go off completely?